MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR) OVATION IX; ILIAC LIMB

ENDOLOGIX (TRIVASCULAR) OVATION IX; ILIAC LIMB
Model Number TV-IL1418140-J
Medical Device Problem Codes Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Rupture (2208)
Date of Event 07/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.If additional information is obtained at a later time that is pertinent to this event, a follow-up report will then be submitted.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the ovation ix abdominal aortic aneurysm stent.Approximately 1.5 years post initial procedure, a type ib endoleak was detected during routine follow-up.The patient's aneurysm ruptured the following morning on (b)(6) 2019 and the physician elected to treat the patient by implanting two (2) additional iliac limb ovation ix devices.The patient is reportedly doing well post re-intervention, and the rupture and endoleak were successfully resolved.
 
Additional Manufacturer Narrative
Clinical assessment was completed based on the received medical records.The reported type 1b endoleak from the right iliac artery, rupture aaa, and secondary endovascular procedure were confirmed.Additionally, it was determined that there was evidence to reasonable suggest the right iliac extension migrated (cephalic) into the sac which was not included in the event as reported.The extension migration and the secondary ev procedure was discovered on during review of the 21 month post implant computerized tomography (ct) scan.The type 1b endoleak from the right iliac artery and the cephalic migration was most likely due to the aortic remodeling observed in the comparative images from 1m post initial implant and 21m post ct.The rupture is most likely due to the type 1b endoleak from right iliac artery and migration of the limb into the sac.The procedure related harms could not be identified due to lack of the contrasted pre-ct.The final patient was reported being stable.The device remains implanted; therefore, no device evaluation was completed.The manufacturing lot evaluation confirmed all devices met specifications prior to release.No additional investigation of this reported event is planned; however, if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the ovation ix abdominal aortic aneurysm stent.Approximately 1.5 years post initial procedure, a type ib endoleak was detected during routine follow-up.The patient's aneurysm ruptured the following morning on (b)(6) 2019 and the physician elected to treat the patient by implanting two (2) additional iliac limb ovation ix devices.The patient is reportedly doing well post re-intervention, and the rupture and endoleak were successfully resolved.Subsequent to the initial report, nine days post-secondary procedure, the physician elected to implant an additional ovation ix lliac limb implanted on the left side as the physician wanted to further extend.There was no endoleak or device failure present.The intervention was successful, and the patient was stable.Additionally, clinical assessment determined that there was evidence to reasonable suggest the right iliac extension migrated (cephalic) into the sac which was not included in the event as reported.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR)
3910 brickway blvd
santa rosa CA 95403
MDR Report Key8843142
Report Number3008011247-2019-00123
Device Sequence Number18883412
Product Code MIH
UDI-Device IdentifierM701TVIL1418140J1
UDI-Public+M701TVIL1418140J1/$$3200925FS09051740U
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/25/2020
Device Model NumberTV-IL1418140-J
Device Catalogue NumberTV-IL1418140-J
Device Lot NumberFS090517-40
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/03/2019
Supplement Date Received by Manufacturer07/03/2019
Initial Report FDA Received Date07/30/2019
Supplement Report FDA Received Date08/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB: FS050317-40.; OVATION IX ILIAC LIMB: FS070715-17.; OVATION IX ILIAC LIMB: FS072616-13.; OVATION IX ILIAC LIMB: FS082817-07.; OVATION IX MAIN BODY: FS090117-35.; OVATION IX ILIAC LIMB: FS050317-40; OVATION IX ILIAC LIMB: FS070715-17; OVATION IX ILIAC LIMB: FS072616-13; OVATION IX ILIAC LIMB: FS082817-07; OVATION IX MAIN BODY: FS090117-35
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age87 YR